# SDR CALA2025092809341

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 50,557 hours, 6,308 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUDDEN STRANGE ODOR IN CABIN SMELL NOTICED WHILE APU AND PACKS RUNNING. TIMING OF SMELL COINCIDED WITH RAMP OPENING FWD CARGO PITS AND POSITIONING LOADER. VERIFIED WITH CAPTAIN AND CREW SMELL WAS SIMILIAR TO LOADER EXHAUST SMELL ENTERED FORWARD ELECTRONICS BAY TO VERIFY,  NO SMELL OR LEAKS.  SMELL WAS GONE AFTER RETURNING UPSTAIRS WITH PACKS STILL RUNNING. OK FOR SERVICE DMC-B787-A-05-51-99-99A-282A-A
